# SDR QXEA200300661

- Difficulty date: May 29, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 4,047 hours, 4,709 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0057
- Condition: Failed
- Location: Mlg
- Part time: 2,804 hours, 3,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- ON FLIGHT 2359 AFTER LIFTOFF NOSE GEAR RETRACTED NORMALLY BUT BOTH MAIN GEAR FAILED TO RETRACT.  CREW WENT THROUGH CHECKLIST.  GEAR CYCLED AGAIN.  NOSE GEAR WORKED FINE, BUT STILL RECIEVED YELLOW AND RED ON BOTH MAIN GEAR ON GEAR RETRACTION.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED MAIN LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
